Grothendieck's inequality in the noncommutative Schwartz space

Files in This Item:
File Description SizeFormat 
schwartz-grothendieck-studia-revised-final.pdf307.04 kBAdobe PDFDownload
Title: Grothendieck's inequality in the noncommutative Schwartz space
Authors: Levene, Rupert H.
Piszczek, Krzysztof
Permanent link:
Date: 23-Aug-2016
Abstract: In the spirit of Grothendieck's famous inequality from the theory of Banach spaces, we study a sequence of inequalities for the noncommutative Schwartz space, a Fréchet algebra of smooth operators. These hold in nonoptimal form by a simple nuclearity argument. We obtain optimal versions and reformulate the inequalities in several different ways.
Type of material: Journal Article
Publisher: Polskiej Akademii Nauk. Instytut Matematyczny
Journal: Studia Mathematica
Volume: 234
Issue: 2
Start page: 185
End page: 194
Keywords: Noncommutative Grothendieck inequalityNoncommutative Schwartz spacem-convex Fréchet algebraBilinear formState
DOI: 10.4064/sm8552-6-2016
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

Citations 50

Last Week
Last month
checked on Oct 11, 2018

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.